Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonexistence of low dimension relations between Stiefel-Whitney classes


Author: Edgar H. Brown
Journal: Trans. Amer. Math. Soc. 104 (1962), 374-382
MSC: Primary 57.32
DOI: https://doi.org/10.1090/S0002-9947-1962-0142128-0
MathSciNet review: 0142128
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.32

Retrieve articles in all journals with MSC: 57.32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0142128-0
Article copyright: © Copyright 1962 American Mathematical Society